MAUDE Adverse Event Report: HOLOGIC, INC. TRIMARK; BIOPSY SITE TISSUE MARKER DEVICE

HOLOGIC, INC. TRIMARK; BIOPSY SITE TISSUE MARKER DEVICE
Model Number TRIMARK TD-2S-36-09
Medical Device Problem Code Failure to Eject (4010)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not yet been returned therefore, a failure analysis of the complaint device cannot be completed.If the device is returned a follow-up will be filed as needed.Device history record (dhr) review was conducted for the reported identification number.The lot was released meeting all qa specifications.Internal complaint reference: (b)(4).
 
Event or Problem Description
It was reported that during a biopsy procedure, "the clip did not come out during the procedure." no injury or misdiagnosis reported.A second device was used and a site marker was successfully placed.

Brand Name
TRIMARK
Common Device Name
BIOPSY SITE TISSUE MARKER DEVICE
Manufacturer (Section D)
HOLOGIC, INC.
250 campus drive
marlborough MA 01752
MDR Report Key8545478
Report Number1222780-2019-00093
Device Sequence Number2458638
Product Code NEU
UDI-Device Identifier15420045503359
UDI-Public15420045503359
Combination Product (Y/N)N
Initial Reporter CountryLO
PMA/510(K) Number
K023450
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,user faci
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/25/2020
Device Model NumberTRIMARK TD-2S-36-09
Device Catalogue NumberTRIMARK TD-2S-36-09
Device Lot Number18F26RB
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2019
Initial Report FDA Received Date04/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1